A decomposition for Markov processes at an independent exponential time

Mihael Perman

Abstract


The path of Markov process X run up to an independent exponential random time Sθ can be decomposed into the part prior to the last exit time from a point before Sθ, and the remainder up to Sθ. In this paper the laws of the two segments are identified under suitable assumptions using excursion theory.


Keywords


Markov proceses, last exit decompositions, excursion theory

Full Text:

PDF ABSTRACTS (EN/SI)


ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications